# SDR UALA2009011200128

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 30,397 hours, 3,944 cycles
- Engine: Pwa PW40903
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15441007
- Condition: Failed
- Location: Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS ANY CONDITION OF THE FLIGHT CONTROL SYS OR IT'S SYS INTERFACES WHICH WOULD PREVENT DISPATCH. FLIGHT CONTROLS SYS BELOW MINIMUM DISPATCH REQUIREMENTS. STATUS MSG01- LATCHED CRUISE MODE DEPENDENT; FLAPERON PWR CONTROL UNIT (LT OTBD) DOES NOT FOLLOW COMMAND. DB- PRIMARY FLIGHT COMPUTER (RT) MSG02- LATCHED CRUISE MODE DEPENDENT; FLAPERON PWR CONTROL UNIT (LT OTBD) DOES NOT FOLLOW COMMAND. MSG-2710301 LATCHD ER MODE MSG-2710301 LATCHD ER MODE.  REPLACED FLAPERON OTBD PCU. RIG CHECKS OKAY.
